Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking Naproxen for back, stomach inflammation, eyes yellowish, red lines at the bottom of eyeballs. What does it mean?

Hi I am a 51 yr old female & have been taking Naproxen & Aleve for the past 5 mos for my back. I was taking 1 Aleve in the morning & 1 before bed & now I have inflamation of my stomach really bad. My eyes (whites) are yellowish & I have red lines at the bottom of my eyeballs. What do you suggest I should do or have?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Dear ma'am,
Naproxen causes hypersecretion of acid and causes inflammation and at times bleeding.
Naproxn also is responsible for reducing you may have bleeding spots here and there.
If possible you may ask your physician & omit Naproxen.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor